# SDR IPXA2019061043072

- Difficulty date: May 26, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 77,135 hours, 13,203 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: AFA72939
- Condition: Gouged
- Location: Bs 1781
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C CENTER CARGO STA. 1781 RT SIDE JUST AFT OF CARGO DOOR AFT JAMB. VERTICAL STANCHION (ANGLE) HAS 2 GOUGES.REMOVED AND REPLACED GOUGED VERTICAL STANCHION (ANGLE) AT CENTER CARGO STA, 1781 R/H SIDE IAW MD-11 SRM 51-35-01. (MINOR)
